# SDR SWAA2015010535457

- Difficulty date: December 27, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 23,049 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMER EXIT ROW LIGHT COVER MISSING.  INSTALLED LENS COVER IAW MM.
